# SDR TWAA0105302

- Difficulty date: August 28, 2000
- Submitted: March 23, 2001
- Operation: Air carrier
- Aircraft: N996Z
- Make and model: Doug DC-9-32
- Aircraft serial: 47028
- Aircraft time: 82,983 hours, 88,791 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Pan
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 16 MAINT CHECK THE FWD ENTRY DOOR PAN WAS CRACKED AT THE FWD LOWER CORNER.  REPLACED THE DOOR PAN PER SPM 6-70-01.  RIVETS PER SRM 51-30-02.
